Format

Send to

Choose Destination
Ocul Immunol Inflamm. 2008 Jan-Feb;16(1):23-4. doi: 10.1080/09273940701799155.

Bilateral anterior uveitis associated with clomiphene citrate.

Author information

1
Casey Eye Institute, 3375 SW Terwilliger Blvd, Portland, OR 97239-4197, USA.

Abstract

PURPOSE:

To report a case of bilateral anterior uveitis associated with ovulation induction therapy using clomiphene citrate.

DESIGN:

Retrospective case review.

METHODS:

A single patient who developed uveitis while taking clomiphene citrate is described.

RESULTS:

A 30-year-old woman with polycystic ovary syndrome developed bilateral anterior uveitis during ovulation induction therapy. Results of laboratory studies were normal and the patient was treated with topical therapy. Upon rechallenge with clomiphene 3 months later, she again developed bilateral anterior uveitis.

CONCLUSIONS:

Ovulation induction therapy with clomiphene citrate may precipitate uveitis.

PMID:
18379937
DOI:
10.1080/09273940701799155
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Taylor & Francis
Loading ...
Support Center